×

zbMATH — the first resource for mathematics

Persistence in a model of three competitive populations. (English) Zbl 0584.92018
Es wird ein mathematisches Modell für die Konkurrenz von drei Arten betrachtet; dieses wird durch ein Differentialgleichungssystem beschrieben, welches wesentlich allgemeiner als das Lotka-Volterra-System ist. Es werden die Gleichgewichtspunkte des Systems untersucht und einige Aussagen über diese Punkte bewiesen; insbesondere wird gezeigt, daß das System bei entsprechend gewählten Voraussetzungen persistent ist. Schließlich werden einige Spezialfälle behandelt, welche bereits früher von verschiedenen Autoren untersucht worden sind.
Reviewer: W.Nöbauer

MSC:
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Albrecht, F.; Gatzke, H.; Haddad, A.; Wax, I., The dynamics of two dynamics of two interacting populations, J. math. anal. appl., 46, 658-670, (1974) · Zbl 0281.92012
[2] Arnedo, A.; Coullet, P.; Peyraud, J.; Tresser, C., Strange attractors in Volterra equations for species in competition, J. math. biol., 14, 153-157, (1982) · Zbl 0489.92017
[3] Coste, J.; Peyraud, J.; Coullet, P.; Chenciner, A., About the theory of competing species, Theoret. population biol., 14, 165-184, (1978) · Zbl 0387.92011
[4] Coste, J.; Peyraud, J.; Coullet, P., Asymptotic behaviors in the dynamics of competing species, SIAM J. appl. math., 36, 516-543, (1979) · Zbl 0412.92015
[5] Freedman, H.I.; Waltman, P., Persistance in models of three interacting predator-prey populations, Math. biosci., 68, 213-231, (1984) · Zbl 0534.92026
[6] Gale, J.S., Competition between three lines of drosophila melanogaster, Heredity, 11, 681-699, (1964)
[7] Gilpin, M.E., Limit cycles in competitive communities, Amer. natur., 105, 51-60, (1975)
[8] Hallam, T.G.; Svoboda, L.J.; Gard, T.C., Persistence and extinction in three species Lotka-Volterra competitive systems, Math. biosci., 46, 117-124, (1979) · Zbl 0413.92013
[9] Hirsch, M., Systems of differential equations which are competitive or cooperative. I: limit sets, SIAM J. math. anal., 13, 167-179, (1982) · Zbl 0494.34017
[10] Hofbauer, J., General cooperation theorem for hypercycles, Monatsh. math., 91, 233-240, (1981) · Zbl 0449.34039
[11] Hutson, V.; Vickers, G.T., A criterion for permanent coexistence of species, with an application to a two-prey one-predator system, Math. biosci., 63, 253-269, (1983) · Zbl 0524.92023
[12] Kerner, E.H., On the Volterra-Lotka principle, Bull. math. biophys., 23, 141-157, (1961) · Zbl 0124.36704
[13] Koch, A.L., Coexistence resulting from an alteration of density dependent and density independent growth, J. theoret. biol., 44, 373-386, (1974)
[14] Levin, S.A., Community equilibria and stability, and an extension of the competitive exclusion principle, Ann. nat., 104, 413-423, (1970)
[15] May, R.M.; Leonard, W.J., Nonlinear aspects of competition between three species, SIAM J. appl. math., 29, 243-253, (1975) · Zbl 0314.92008
[16] Nunney, L., Density compensation, isocline shape and single-level competition models, J. theoret. biol., 86, 323-349, (1980)
[17] Rescigno, A., The struggle for life: II. three competitors, Bull. math. biophys., 30, 291-298, (1968)
[18] Schuster, P.; Sigmund, K.; Wolff, R., On ω-limits for competition between three species, SIAM J. appl. math., 37, 49-54, (1979) · Zbl 0418.92016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.